# SDR ASMF200604004

- Difficulty date: April 9, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 47,754 hours, 30,845 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Switch
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AS A CONSEQUENCE OF PROBLEMS WITH THE STABILIZATOR.  CAPTAIN REPORTED THAT DURING CLIMB THE LIGHT OF -AP TRIM- TURNED ON.  ABNORMAL PROCEDURE WAS ACCOMPLISHED, THE CIRCUIT BREAKERS D9, D10 AND D11 WERE RESEATED BUT THEY OPENED AGAIN.  DURING MAINTENANCE ACTIVITIES THE SWITCH S10-21 WAS FOUND DAMAGED.  THE SWITCH WAS REPLACED IAW M/M 20-50-00 AND RTS SYSTEM WAS TESTED IAW M/M 22-01-05, BEING ALL CORRECT.
